Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
Bivariate time-periodic Fokker-Planck model for freeway traffic
Authors: Lenz, F.; Herde, D.; Riegert, A.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2009-12
Title of Journal: European Physical Journal B
Volume: 72
Issue / Number: 3
Start Page: 467
End Page: 472
Document Type: Article
ID: 457852.0
Fast Hamiltonian chaos: Heat bath without thermodynamic limit
Authors: Riegert, A.; Just, W.; Baba, N.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Physical Review E
Volume: 76
Issue / Number: 6
Sequence Number of Article: 066211
Document Type: Article
ID: 336925.0
Accuracy and efficiency of reduced stochastic models for chaotic Hamiltonian systems with time-scale separation
Authors: Baba, N.; Just, W.; Kantz, H.; Riegert, A.
Date of Publication (YYYY-MM-DD): 2006-06
Title of Journal: Physical Review E
Volume: 73
Issue / Number: 6
Sequence Number of Article: 066228
Document Type: Article
ID: 300767.0
Dynamical interpretation of extreme events: Predictions and predictability
Authors: Kantz, H.; Altmann, E. G.; Hallerberg, S.; Holstein, D.; Riegert, A.
Title of Book: Extreme events in nature and society
Start Page: 69
End Page: 93
Place of Publication: Berlin, Heidelberg, New York
Publisher: Springer
Date of Publication (YYYY-MM-DD): 2006
Document Type: InBook
ID: 301144.0
Hamiltonian chaos acts like a finite energy reservoir: Accuracy of the Fokker-Planck approximation
Authors: Riegert, A.; Baba, N.; Gelfert, K.; Just, W.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2005-02-11
Title of Journal: Physical Review Letters
Volume: 94
Issue / Number: 5
Sequence Number of Article: 054103
Document Type: Article
ID: 265491.0
Fast chaos versus white noise: entropy analysis and a Fokker-Planck model for the slow dynamics
Authors: Kantz, H.; Just, W.; Baba, N.; Gelfert, K.; Riegert, A.
Date of Publication (YYYY-MM-DD): 2004-01-01
Title of Journal: Physica D-Nonlinear Phenomena
Volume: 187
Issue / Number: 1-4
Start Page: 200
End Page: 213
Document Type: Article
ID: 227093.0
Elimination of fast chaotic degrees of freedom: On the accuracy of the born approximation
Authors: Just, W.; Gelfert, K.; Baba, N.; Riegert, A.; Kantz, H.
Date of Publication (YYYY-MM-DD): 2003-07
Title of Journal: Journal of Statistical Physics
Volume: 112
Issue / Number: 1-2
Start Page: 277
End Page: 292
Document Type: Article
ID: 227037.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.